EconPapers    
Economics at your fingertips  
 

Details about Juan Carlos Abril

E-mail:
Workplace:Universidad Nacional de Tucumán

Access statistics for papers by Juan Carlos Abril.

Last updated 2006-09-28. Update your information in the RePEc Author Service.

Short-id: pab83


Jump to Journal Articles

Journal Articles

1987

  1. THE APPROXIMATE DENSITIES OF SOME QUADRATIC FORMS OF STATIONARY RANDOM VARIABLES
    Journal of Time Series Analysis, 1987, 8, (3), 249-259 Downloads
 
Page updated 2021-05-12